# SDR UPS96820512

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 7753795504
- Condition: Corrosion
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, HEAVY CORROSION ON FLOOR BEAM FS 1280, LEFT TUNNEL AREA LBL 57.  REPAIRED PER UPS EO.
